# SDR FDEA200907012441

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 491B1313000269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD T/R FWD UPPER CORNER IS CRACKED BELOW THE V-BAND LATCH.  CRACK WAS FOUND TO BE OUT OF LIMITS.  T/R TO BE REPLACED ON N/R N00598.
